# SDR DALA13002296307

- Difficulty date: December 18, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CARRIED OUT AND FOUND ONE CRACK AT ON FUSELAGE SKIN TO VERTICAL STAB UPPER LOBE DOUBLER RT AT BS 2521.  CRACK LENGTH OF APPROX. 1 INCH.  REPAIRED IAW PRI 509709-14AD REV 0, 1, 2, 3.  PRI 5090709-14AD REV 0, 1, 2, 3 COMPARED WITH ERA 509709-14AD, REV 0 AND REFER SB 747-53A2651, REV 1, FOUND IN COMPLIANCE.
